View Single Post
Old 02-13-2006, 09:23 PM   #1
LMHART LMHART is offline
Senior Member
 
Join Date: Oct 2004
Posts: 167
LMHART HB User
Bleeding problems

I need help everyone!
I have been bleeding for a while now. I thought that I was just having a period in between my period, but then I started having a few nosebleeds (which have stopped now), and many dark bruises. My hair started falling out at record speeds at the same time. All this has been going on since late Dec. So, I went to the dr and they thought that it was the Imuran that I had just started taking. I stopped taking it over 2 weeks ago and have not improved. I will stop bleeding for 2 days and think that it is over, then start again. The only other changes are that I was off my Plaquenil for 1 month and started back on a half dose. Plus, I was told that I have antiphosphlipid syndrome and cushing's syndrome. I also have been weaning off the Prednisone for 1 month. Anyone else having similar problems or think its from the meds?
Thanks so much,
Leslie